RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Page 184 (Mi umn3780)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The total number of ovals of four complex-isomorphic real algebraic curves

S. M. Natanzon


Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 177

Bibliographic databases:

MSC: 14H45, 14Pxx, 51E21, 20F55, 14H55
Received: 20.11.1979

Citation: S. M. Natanzon, “The total number of ovals of four complex-isomorphic real algebraic curves”, Uspekhi Mat. Nauk, 35:4(214) (1980), 184; Russian Math. Surveys, 35:4 (1980), 177

Citation in format AMSBIB
\Bibitem{Nat80}
\by S.~M.~Natanzon
\paper The total number of ovals of four complex-isomorphic real algebraic curves
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 184
\mathnet{http://mi.mathnet.ru/umn3780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586196}
\zmath{https://zbmath.org/?q=an:0455.14027|0468.14020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..177N}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 177
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001874}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200010}


Linking options:
  • http://mi.mathnet.ru/eng/umn3780
  • http://mi.mathnet.ru/eng/umn/v35/i4/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Natanzon, “Klein surfaces”, Russian Math. Surveys, 45:5 (1990), 53–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Gusein-Zade S.M. Natanzon S.M., “Klein Foams as Families of Real Forms of Riemann Surfaces”, Adv. Theor. Math. Phys., 21:1 (2017), 231–241  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:54
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019